# SDR UIEA2012032100099

- Difficulty date: March 20, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,714 hours, 20,668 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE AUTO 1.  PERFORMED CABIN CABIN PRESSURE CONTROLLER BITE TEST IAW FIM 21-31-00/105.  NO FAULTS NOTED MESSAGE CLEARED.
